

๐จ Breathe easy, live freely โ allergy relief that keeps up with your pace!
GoodSense Allergy Relief Tablets deliver 25 mg of diphenhydramine hydrochloride per pill, providing fast, effective relief from common allergy symptoms like sneezing, runny nose, and itchy eyes. Gluten-free and easy to swallow, these 100-count tablets offer a trusted, convenient solution for managing seasonal and environmental allergies.





| ASIN | B0030HKZ00 |
| ASIN | B0030HKZ00 |
| Active Ingredients | Diphenhydramine HCI 25 mg, an antihistamine. |
| Age Range Description | Adult |
| Best Sellers Rank | #174,646 in Health & Household ( See Top 100 in Health & Household ) #462 in Allergy Medicine #4,909 in Sales & Deals |
| Brand Name | GoodSense |
| Container Type | Bottle |
| Customer Reviews | 4.7 4.7 out of 5 stars (2,303) |
| Date First Available | October 22, 2009 |
| Global Trade Identification Number | 00070030132644 |
| Item Dimensions | 1.69 x 1.62 x 3.25 inches |
| Item Form | Tablets |
| Manufacturer | PERRIGO COMPANY |
| Manufacturer | PERRIGO COMPANY |
| Manufacturer Part Number | 070030132644-1 |
| Model Name | Allergy Relief Diphenhydramine HCl 25 mg, Antihistamine Tablets for Symptoms Due to Hay Fever and Upper Respiratory Allergies, 100 Count |
| Net Content Count | 100 count |
| Number of Items | 1 |
| Package Type Name | Bottle |
| Product Benefits | Allergy Control |
| Product Dimensions | 1.69 x 1.62 x 3.25 inches; 1.45 ounces |
| Specific Uses For Product | Allergy, Fever |
| Target Audience | Unisex-Adults, Unisex-Kids |
| Target Use Body Part | Eyes |
| UPC | 070030132644 |
| Unit Count | 100 Count |
Trustpilot
4 days ago
2 months ago